| Model Number |
G156 |
| Medical Device Problem Codes |
Failure to Capture (1081); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) and the left ventricular (lv) lead exhibited a high capture threshold which caused a loss of capture.This crt-d remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
Additional information added to b5.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) and the left ventricular (lv) lead exhibited a high capture threshold which caused a loss of capture.This crt-d remains in service.No adverse patient effects were reported.Additional information was received from the field.The patient was programmed to a high lv threshold vector.The lv vector was programmed to a lower threshold which resolved the issue.